Functors whose domain is a category of morphisms

Irwin S. Pressman Cornell University, Ithaca, N. Y., U.S.A.

TBD mathscidoc:1701.331328

Acta Mathematica, 118, (1), 223-249, 1967.1
Connected sequences of functors whose domain, is the category of morphisms of an arbitrary abelian category$A$and whose range category$B$is also abelian are compared with the composition functors of Eckmann and Hilton acting between the same categories Sequences of functors of both types are obtained from any half-exact functor$A→B$if$A$has enough injectives and projectives.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:11 uploaded by actaadmin ] [ 267 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{irwin1967functors,
  title={Functors whose domain is a category of morphisms},
  author={Irwin S. Pressman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203212278919037},
  booktitle={Acta Mathematica},
  volume={118},
  number={1},
  pages={223-249},
  year={1967},
}
Irwin S. Pressman. Functors whose domain is a category of morphisms. 1967. Vol. 118. In Acta Mathematica. pp.223-249. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203212278919037.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved